| Model Number |
772055 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported they are having problems with the last batch of tube feed bags.They have air pockets in the lines, finish before they are empty and won't drain for cleaning sometimes.One of them had a small hole that allowed air into the bag while closed.Additional information received stated that various staff members for the one client stated that they found pin sized holes both in the tube feed bag and the line.She believes it happened with 5 or less of the bags from this lot.During this process they have also received a new joey pump which has helped with some of the problems; however, it has not resolved the issues completely.
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.No samples were returned for evaluation however a few photos were provided.After reviewing the photos the reported issue could not be confirmed.According to the instructions given in the ifu, the joey sets should be used with a joey pump and epump sets should be used with the epump as there are differences between them for example, with the joey pump sets the silicone used is purple.The thickness of the silicone is slimmer than the silicone of the epump.For the epump pump sets the silicone used is clear.The thickness of the silicone is thicker than the silicone of the joey pump.An analysis cannot be made on the food used as it is not manufactured by our company or our suppliers.Since the reported issue could not be confirmed, a root cause and corrective actions could not be identified.This complaint will be closed with no further action.If a physical sample is received at a later date, the complaint will be reopened and updated accordingly.This complaint will be used for tracking and trending purposes.